# SDR SWAA2015091744011

- Difficulty date: September 5, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 57,557 hours, 33,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 727D, BETWEEN STRINGER 8R - 9R.  REPAIRED FRAME IAW EA.
